# SDR DL757060234

- Difficulty date: April 3, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- Aircraft time: 63,291 hours, 31,447 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Malfunctioned
- Location: Mlg
- Component: O
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER RISING LDG GEAR HANDLE EICAS CAUTION GEAR DISAGREE AND ADVISORY MSG GEAR DOORS ANNUNCIATED WITH GEAR AND DOOR LIGHTS AT GEAR HANDLE.  GEAR LOWERED NORMALLY WITH GOOD DOWN AND LOCKED INDICATIONS.  PSEU BITE - 072, 069, 239, 241, 406, 171, 170, AND MORE SUSPECT FAULTY PSEU.  REPLACED PSEU, BITE CHECKS OK.  INSPECTED GEAR DOOR AND SWITCHES, ALL OK.
